Journal of Symbolic Logic 21 (4):400-401 (1956)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268412
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 59,735
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Formalisation of The Χ0-Valued ŁUkasiewicz Propositional Calculus With Variable Functors.Alan Rose - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (19-20):289-292.
A Formalisation Of TheM-Valued ŁUkasiewicz Propositional Calculus With Super-Designated Truth-Values.Alan Rose - 1967 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (19-20):295-298.

Analytics

Added to PP index
2013-11-22

Total views
6 ( #1,083,130 of 2,432,386 )

Recent downloads (6 months)
1 ( #465,713 of 2,432,386 )

How can I increase my downloads?

Downloads

My notes